MathSciNet Relay Station
MathSciNet bibliographic data
MR829377 46L55 (22D25 46L05)
Doplicher, Sergio; Roberts, John E. A remark on compact automorphism groups of $C^\ast$-algebras. J. Funct. Anal. 66 (1986), no. 1, 67–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement